# SDR JR2R2011032700103

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 10532
- Aircraft time: 15,075 hours, 12,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329213S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIP FOR FLOOR PNL IN FLT DECK JUST FWD OF 280 BEAM HAS CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW CRJ 900 SRM 51-42-06.
